... like lead and I can't manage 100 yards without stopping. Anyone else with this problem? and what is the solution? I mentioned it to my doctor but she says to "walk through it". I can't as my legs won't let me. It is terribly frustrating as I want to train for a road race in July.
Dear Wisewebwoman, You are having exactly the problem that I had with Losartan. I reached the point where I could barely walk at all, even with a walker. I had to stop taking it. My doctor was the same. She refused to believe that the med. was causing the pain. I stopped taking it and now my legs are almost back to normal. If this is for your blood pressure, there are other medications that will do the same thing. Insist that she give you one. If she won't, it might be time to look for another doctor.
Good luck to you. Mary Cassat
- Losartan Information for Consumers
- Losartan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Losartan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Oct 2011 • 3 answers
Posted 8 Sep 2013 • 2 answers
I take 100mg of losartan and 25mg of metoprolol every day for 2 yrs now. I have gained 20 lbs that I
Posted 21 Jan 2017 • 1 answer
Posted 20 Aug 2017 • 1 answer
Posted 16 Nov 2017 • 0 answers